# SDR GTIA2015081001615

- Difficulty date: August 10, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 14,141 hours, 6,604 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S OXYGEN MASK HAS LOOSE HEAD STRAP TUBE.  R & R CAPTAIN`S OXYGEN MASK IAW AMM 35-12-41, PB 401.  OPS & LEAK CHECKED GOOD.
